# SDR FDEA201601200234

- Difficulty date: January 20, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 40,256 hours, 13,215 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 740120C
- Part serial: 0590
- Condition: Failed
- Part time: 8,901 hours, 4,337 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: H, C

## Discrepancy

ON TAKEOFF AT 80 KNOTS GEN II FAILED, THEN FOLLOWED BY GEN 1, TOTAL ELEC FAILURE.  REJECTED TAKEOFF, CLEARED  RUNWAY & RAN QRH.  REJECTED AT 100 KNOTS.  INTERROGATED GPCU & FPUND BOTH 1 & 2, GCU FAILED.  R & R BOTH GCU'S IAW MM 24-22-12-04.  RAN BOTH ENGS IAW JRH & OPERATIONS CHECKED IAW MM 24-41-00-00.  NO HISTORY ON THIS ITEM LAST 60 DAYS.
